Hi, I am a disabled Veteren suffering from PTSD, deppresion, anixiety, pain. Amoung other druge for these conditions one was Effexor, I was put on a dose that totaled 450mg s daily. I stayed on this dose for approx. 8years. In 2009 the V.A. changed the med. to a regular dose, before 2009 I was taking three time relese capsules, 150 mg s each. After 2009 I was instruted to take 6 (six) 75mg tablets. I immediatly started suffering a very loud ringing and pounding in my head followed by severe headaches . After complaing th my Dr. he instructed me to continue with this dose and as soon as my body adjust s tyhe stmtoms should subside. They never did, now I have been assigned a new Primary Care Dr. and they informed me that I had been taking TWICE the maximum dose per day. They immediatly told me to cu tmy dose in half, which I did. It s been 5 (five) days now on the lower dose and my body is going crazy. I tremble, my whole body is sore, to a point it hurts when my skin is touched. Severe headaches, absolutly no energy, dry mouth, vision problems, pains, severe in the stomache and on both sides. I have contacted the V.A. to inform them of these conditions and have not heard back yet. AM I IN DANGER ????? PLEASE help me. Thank You I see where there is a part where I have to supply payment, so I guess you won t be able to help me my funds have been mgreatly reduced because I had to purchase out of pocket for some supplements to help. Thanks anyway.
Asked On : Sun, 10 Mar 2013